American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.32) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] A. J. Van der Poorten. On the arithmetic nature of definite integrals of rational functions. . Proc. Amer. Math. Soc. 29 (1971) 451-456. MR 0276180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] H. Davenport. Note on an irrational power series . Proc. Amer. Math. Soc. 17 (1966) 1-5. MR 0190087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Aviezri S. Fraenkel. Distance to the nearest integer and algebraic independence of certain real numbers . Proc. Amer. Math. Soc. 16 (1965) 154-160. MR 0170860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. C. Eggan and Ivan Niven. A remark on one-sided approximation . Proc. Amer. Math. Soc. 12 (1961) 538-540. MR 0131398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. J. Mordell. Irrational power series . Proc. Amer. Math. Soc. 12 (1961) 522-526. MR 0125947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1